# SDR SWAA080875

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 64,566 hours, 52,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT CARGO DOOR CUTOUT FWD FRAME UPPER CRACKED.  REMOVED AND REPLACED FRAME PER SRM.
